Is there a high cholesterol med that causes less joint pain than Crestor & works with coumadin?

Question is Closed Report Mark as Favorite

Answers (1)

3 May 2010

These links may help
http://www.drugs.com/enc/high-blood-cholesterol-and-triglycerides.html
http://www.drugs.com/condition/hyperlipidemia.html - click on the drug name for more detailed information.

It can often take several trials before you find a medication that suits you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm on Crestor 5 mg. Have taken Zocor, Tricore, and Lipitor (Lipitor 3 times)?

I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general ...

5 answers 20 Oct 2009

I started taking Crestor one week ago to lower cholesterol. for the past two day I have had a?

... tighthness in my chest,and mild pain which seems to be increasing throughout the day. Can crestor cause this?

1 answer 9 Jan 2010

Has anyone else experienced weight gain while on Crestor?

My cholesterol is a bit high at 216 for the total count. LDL at 147, HDL at 48,and Triglycerides at 104. My doctor put me on Crestor 1 month ago. ...

1 answer 8 Aug 2010

Does coumadin cause muscle and or joint pain or stiffness?

I have been on coumadin for four months and am experiencing joint and muscle pain and stiffness. I am normally very flexible and have never ...

4 answers 7 Sep 2010

What is a safe level for combining amylodipine and simvastatin?

I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...

1 answer 27 Sep 2013